# SDR AALA20091022ATL01

- Difficulty date: October 23, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 57,596 hours, 24,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SHROUD MISSING AT SEAT 27D.  REPLACED SHROUD AND LENS AT SEAT 27D.
